Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

I have got some rashes on face, how to get rid of these ?

Hi: I am a Male, 32 - Since 2 days I have got some rashes and itch on my facial skin which has made the skin texture rough. It feels rough when u was your face , itches when you shave. also pls note that i have not been consuming any medicines since 7 days but had dental teeth 8/8 extratction (wisdom and upper tooth) 10 days back and am on analgesic and antiseptic gel application 4 times a day in the mouth since it had stiches. Am on Liquid and Semi Solid Veg diet since last 15 days. This is just for info.only. what could be the reason of sudden change in skin and the rashes ?
Asked On : Thu, 17 Feb 2011
Answers:  3 Views:  256
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
You may mail me your pics. I will have a look at your rashes and then tell you the treatment accordingly. In the meantime you may use Eumosone cream twice daily.
Answered: Fri, 18 Feb 2011
I find this answer helpful
Homeopath Dr. Arif. K. Kaware's  Response
skin rashes can be better treated by having a look at it .Anyway since it is itchy & rough try applying ointment containing antifungal & steroid locally for a week .if it does not subside please consult a doctor.
Answered: Thu, 17 Feb 2011
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Welcome to Healthcaremagic forum,
You are probably having a allergic reaction on face or rosacea which manifest as reddish dry lesion on cheeks .This at times get aggravated by sun exposure.Take a anti allergic medicine like cetrizine (10mg) daily ,along with a combination of mild steroid cream like cutisoft with a moisturizer.Apply this for only couple of days and i am sure you would be all right.Use a sunscreen also regularly.Also use a mild soap for washing face and don't use any astringents or after shave lotion on face till you recover.Consult a dermatologist if needed.
Take care,
Answered: Fri, 18 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor